# SDR AALA202305256627

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 64,305 hours, 37,490 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM THE FLIGHT ATTENDANT KEY PAD, LIGHT IN FLIGHT DECK WILL NOT SHOW UNLOCK WITH TOGGLE SWITCH UNLOCK. FLIGHT DECK DOOR MID STRIKE ELECTRICAL CONNECTOR PIN WAS FOUND LOOSE AND WAS RESECURED PER ESPM 20-44-00. A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DECK DOOR LOCKING SYSTEM WAS ACCOMPLISHED PER AMM 52-51-00.
